# SDR HNAA2023112000420

- Difficulty date: November 18, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 45,360 hours, 41,991 cycles
- System (JASC): 3160 · Central Display
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKE OFF WENT OFF. REVERSIONARY SWITCHED. EICAS SCREEN SHOWED PFD AND WOULD NOT RETURN. AFTER TOUCHDOWN EICAS SCREEN BLANKED OUT.   R&R EICAS IAW AMM 34-22-01 AND R&R EICAS BEZEL IAW MM 31-41-02. PERFOREMD OPS CHECK IAW AMM 34-22-00. OPS CHECK GOOD. A/C OK FOR SERVICE
